# SDR CALA2017042801150

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 64,843 hours, 14,573 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2598
- Condition: Out Of Limits
- Location: Cockpit
- Part time: 49,529 hours, 9,570 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER STICKS JUMPS IN 200-400 FOOT INCREMENTS. VIBRATOR APPEARS NORMAL REMOVED AND REPLACED STANDBY ALTIMETER IAW AMM 34-13-06
